Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Suffering from high Bp and shivering in body, taking Telma, deplatt and rosulip. History of attack and VD. Solution?

my mother is 79 yrs old & she had an attack in 2007 and had VD .She is taking medicines i.e. hopac 2.5, pelegrine A . korandile for the last 6 years. Now she consulted a doctor and discontinued korandile. Now she started complaining high bp 90/140 , shivering of body particularly in the morning. Then we consulted a cardilogist who recommended Telma, deplatt A75, rosulip5, restyl 0.25mg but instead of improving her health she is still complaining weekness, high bp& now she is not able to stand properly. ECG and ECO are not showing anything wrong...kindly advice
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

She needs a Neurological assessment and assistance.
MRI of the brain & MRA of the blood vessels may be needed
Lab tests like electrolytes and kidney functions have to be done.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor